Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 155, NWS Paducah, KY

July 7, 20164 counties in Kentucky; Massac County, Pope County, Illinois

NWS Paducah, KY issued this severe thunderstorm warning at Jul 7, 2016, 12:40 PM CDT for 4 counties in Kentucky; Massac County, Pope County, Illinois. It was in force for 35 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 12:40 PM CDT (17:40 UTC)
Expired
Jul 7, 2016, 1:15 PM CDT
In force
35 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Massac County, IL, Pope County, IL, Ballard County, KY, Carlisle County, KY, Graves County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 10 km from the middle of the area, began a volume at 17:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 1:08 PM CDTTSTM WND DMGHendron, KYLATE REPORT. TREE UPROOTED FROM STORM.
Jul 7, 1:14 PM CDTTSTM WND GST 502 E Lone Oak, KYWINDS ESTIMATED 45 TO 50 MPH.
Jul 7, 1:14 PM CDTTSTM WND GST 50Hendron, KYWINDS ESTIMATED 45 TO 50 MPH
Jul 7, 1:15 PM CDTTSTM WND GST 60Lone Oak, KYMULTIPLE TREES DOWN WITH POWER OUTAGES THROUGHOUT THE COMMUNITY.
Jul 7, 1:24 PM CDTTSTM WND DMGReidland, KYPOWER OUTAGES REPORTED THROUGHOUT THE COMMUNITY
Jul 7, 1:24 PM CDTTSTM WND DMGReidland, KYPOWER OUTAGES REPORTED THROUGHOUT THE COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 12:39 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

066 
WUUS53 KPAH 071740
SVRPAH
ILC127-151-KYC007-039-083-145-071815-
/O.NEW.KPAH.SV.W.0155.160707T1740Z-160707T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1240 PM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  CENTRAL POPE COUNTY IN SOUTHERN ILLINOIS...
  NORTHERN GRAVES COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...
  NORTHERN CARLISLE COUNTY IN WESTERN KENTUCKY...
  BALLARD COUNTY IN WESTERN KENTUCKY...

* UNTIL 115 PM CDT

* AT 1240 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR KARNAK TO BARDWELL...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PADUCAH...METROPOLIS...LA CENTER...BARDWELL...WICKLIFFE...
  REIDLAND...LONE OAK...BROOKPORT...BARLOW...GOLCONDA...HENDRON...
  LOVELACEVILLE...DIXON SPRINGS...MASSAC...WEST PADUCAH...
  WOODLAWN-OAKDALE...KEVIL...JOPPA...LOWES AND SYMSONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3689 8911 3721 8902 3723 8899 3722 8894
      3723 8894 3720 8872 3743 8871 3741 8846
      3729 8851 3726 8851 3724 8848 3707 8850
      3708 8857 3703 8852 3702 8849 3677 8849
TIME...MOT...LOC 1740Z 282DEG 43KT 3731 8892 3687 8903 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
872 
WWUS53 KPAH 071800
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
100 PM CDT THU JUL 7 2016

ILC127-151-KYC007-039-083-145-071815-
/O.CON.KPAH.SV.W.0155.000000T0000Z-160707T1815Z/
MASSAC IL-POPE IL-GRAVES KY-MCCRACKEN KY-CARLISLE KY-BALLARD KY-
100 PM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR MASSAC...CENTRAL POPE...NORTHERN GRAVES...MCCRACKEN...
NORTHEASTERN CARLISLE AND SOUTHEASTERN BALLARD COUNTIES...

AT 1259 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF NEW COLUMBIA TO 9 MILES NORTHWEST
OF MAYFIELD...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PADUCAH...METROPOLIS...REIDLAND...LONE OAK...BROOKPORT...GOLCONDA...
HENDRON...LOVELACEVILLE...DIXON SPRINGS...MASSAC...WEST PADUCAH...
WOODLAWN-OAKDALE...KEVIL...JOPPA...LOWES AND SYMSONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THE AREA OF DAMAGING WINDS DOES NOT APPEAR TO BE AS EXTENSIVE AS
WHAT WE SAW YESTERDAY. NEVER THE LESS...BE PREPARED FOR DAMAGING
WINDS...ESPECIALLY ACROSS THE SOUTHERN PART OF MCCRACKEN COUNTY.

&&

LAT...LON 3686 8898 3722 8887 3720 8872 3743 8871
      3741 8846 3729 8851 3726 8851 3724 8848
      3707 8850 3708 8857 3703 8852 3702 8849
      3677 8849
TIME...MOT...LOC 1759Z 282DEG 43KT 3726 8866 3682 8877 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:25 AM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Jul 7, 6:25 AM CDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
625 AM CDT THU JUL 7 2016

.UPDATE...
Updated aviation section for 12z tafs

&&

.SHORT TERM...(Today through Saturday night)
Issued at 256 AM CDT Thu Jul 7 2016

Incredible rainfall rates producing widespread flooding and flash
flooding rains across especially western Ky counties around/just
east of PAH. Dual Pol and MRMS both show max axis pcpn rates in
2-3" per hour range...with ground truth obs verifying. For
example, off duty NWS meteorologist at Calvert City reported 4.6"
in 2 hr time span since midnight...which is target/right on with
Dual Pol/MRMS rate depictions. Same location yielded 5.5" for the
3 hr total, also on track with depicted radar accumulations.

The wave that helped touch this pcpn off is now/will be continuing
to move eastward across central Ky and beyond as we head into the
early morning hours. Residual lobe of energy overtop the lingering
boundary will keep it raining, at times heavily, across our
southern Ky counties for a few hours more, before tapering off
between sunrise and mid morning. From mid morning to early pm,
there may be a relative lull in pcpn, as the wave moves across the
Cumberland plateau, and the lobe/boundary extending back into our
southern Pennyrile finally pieces off into middle Tn, effectively
waning most convective elements, at least temporarily.

However, during the pm hours, we shift our eyes northwestward, as
the active MCS now over IA/NE...begins to threaten. The gfs all
but dissipates it on its dive southeastward, while the NAM
suggests it maintains itself and pushes on into/thru the PAH FA.
We'll go middle of the road with it, maintaining high chance pops
over the northwest counties...then gradually tapering into mid
chance (or lower) pops across the remainder of the FA. This best
fits the collab pic, with minor massages. Given the chance nature
of this incoming pcpn, esp with regard to its southeastward
advance, we'll hold off on short fuse FFA for Today, and let it
die its natural death upon expiration (we'll continue ongoing
FFW/FLW where needed). Then, we should see by pm hours where
pcpn, if any, is setting up, and trending on movement, before it
threatens areas over our central to southeastern parts that
received the heaviest rains. We'll also see how their recovery
goes, with regard to any additional FFA headline necessity.

Given the extent of the convection, both within and without the
FA, the presence of pcpn and associated blow off cloudiness is
muting today's highs a little from previous projections. With
even just a few hours of thinned clouds, we'll heat up nicely,
but should fall shy of Heat Advisory headline thresholds, though
triple digits are possible.

For Friday into Friday night...the models still project another
cold front to enter the forecast picture...driven southward from
the strong area of Low pressure making passage over the Great
Lakes. Just out of the fetch of the strongest westerlies, the
boundary may stall and become quasi stationary again over our area
Friday pm-Friday evening...which could result in a focusing
mechanism for either strong to svr storms, or another heavy rain
setup. We'll continue to outlook that potential on the HWO.
Similarly, we'll have to monitor convective progression and blow
off elements with regard to Heat Advisory headline necessity for
Friday pm.

Pops wane, but at least the chance continues, into the weekend, as
the primary upper Low now moves east of the Lakes, but the upper
ridging occurs over the High Plains, with the PAH FA between the
two primary features. The added fuel from diurnal heating will
make for the best chance time period to start the weekend.

.LONG TERM...(Sunday through Wednesday)
Issued at 256 AM CDT Thu Jul 7 2016

A messy extended foreast continues with the superblend of models
maintaining a daily chance category pop for all or portions of the
forecast area through the entire extended.

Synoptically speaking, Mississippi river valley ridging will yield
to incoming height falls and broad Low pressure troffing over
time. The net result in the meso will be the daily chance cat pops
ebbing from highest west to lowest east early, then translating
southwest to northeast across the area, as the primary upper Low
pressure storm system rides the Canadian border/lifts overtop the
Great lakes and the ridging yields to its energy passage in the by
then westerlies filtering across the middle to upper Mississippi
and Wabash river valleys by the end of the period.

&&

.AVIATION...
Issued at 625 AM CDT Thu Jul 7 2016

The large complex of storms finally weakened and moved southeast of
the taf sites, however another complex over northwest Missouri at
12z is heading southeast. The complex will likely hold together in
some form or fashion as diurnal heating and southwest low-level flow
destabilize the atmosphere. The most likely window for storms to
arrive at the taf sites is early to mid afternoon. Gusty winds and
ifr vsbys should accompany the activity, but not to the same
degree as Wed.

The only other concern is the lingering ifr cigs early this morning,
mainly in the EVV/OWB area. This low cloudiness should burn off by
late morning, giving way to a broken cu deck around 3k feet.
Redevelopment of low clouds/fog is a potential issue tonight given
extremely moist soil. However, enough southwest low-level flow is
expected at this time to break up low level clouds/fog.

&&

.PAH Watches/Warnings/Advisories...
IL...None.
MO...None.
IN...None.
KY...None.

&&

Aviation...MY
Hazardous weather outlook, Jul 7, 9:54 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
954 AM CDT THU JUL 7 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
954 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY INTO EARLY
TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY HAZARD. SOME HAIL CANNOT
BE RULED OUT.

FLOODING REMAINS A SERIOUS CONCERN FROM PORTIONS OF SOUTHERN
ILLINOIS INTO WEST KENTUCKY. MONITOR WATCHES...WARNINGS AND
STATEMENTS FOR THE LATEST.

MAXIMUM HEAT INDEX VALUES COULD TOP OUT FROM 100 TO 105 DEGREES
TODAY. THIS WILL BE LARGELY DEPENDENT ON THUNDERSTORMS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONTINUING DAILY STORM CHANCES EXIST. THE BEST CHANCE FOR STRONG
TO SEVERE STORMS WILL BE FRIDAY AFTERNOON AND EVENING, WITH A
MARGINAL TO SLIGHT RISK OF SEVERE STORMS ACROSS THE AREA. DAMAGING
WINDS WILL BE THE PRIMARY ASSOCIATED SEVERE WEATHER HAZARD, WITH
HEAVY RAIN AND LIGHTNING ACCOMPANYING STORM HAZARDS.

THE HEAT INDEX WILL TOP 100 FRIDAY AFTERNOON AND MAY APPROACH OR
EXCEED HEAT ADVISORY THRESHOLDS OF 105 AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD STAY TUNED TO THE LATEST FORECASTS AND UPDATES FOR
POTENTIAL ACTIVATION REQUESTS.

In the hours before

Local storm report, Jul 7, 12:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TSTM WND GST     6 E BENTON              37.10N 89.45W
07/07/2016  M65 MPH          SCOTT              MO   TRAINED SPOTTER

            WINDS ESTIMATED

&&

SMITTY
Local storm report, Jul 7, 12:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1206 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TSTM WND DMG     6 E BENTON              37.10N 89.45W
07/07/2016                   SCOTT              MO   TRAINED SPOTTER

            TREES AND LIMBS DOWN. POWER OUTAGE. PERIODS OF TORRENTIAL
            RAIN WITH THIS STORM. WIND GUSTS ESTIMATED 65 MPH.

&&

SMITTY
Local storm report, Jul 7, 12:13 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1213 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     NON-TSTM WND GST 1 N DELTA               37.21N 89.74W
07/07/2016  M50 MPH          CAPE GIRARDEAU     MO   TRAINED SPOTTER

            WINDS ESTIMATED. TREE LIMBS DOWN AND TORRENTIAL RAIN
            ASSOCIATED WITH THIS STORM.

&&

SMITTY
Local storm report, Jul 7, 12:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1214 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HEAVY RAIN       1 N DELTA               37.21N 89.74W
07/07/2016  E1.00 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            TORRENTIAL RAIN PRODUCED ABOUT 1 INCH OF RAINFALL WITHIN
            ONE HALF HOUR

&&

SMITTY
Local storm report, Jul 7, 12:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1215 PM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     SCOTT CITY              37.22N 89.53W
07/07/2016                   SCOTT              MO   TRAINED SPOTTER

            DOWNED TREES AND POWER LINES.

&&

SMITTY
Special weather statement, Jul 7, 12:21 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 PM CDT THU JUL 7 2016

ILZ075>078-080>094-INZ081-082-085>087-KYZ001>016-018-MOZ111-112-
114-071830-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-HENDERSON-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SYMSONIA...LOWES...
SMITHLAND...BENTON...HARRIS GROVE...KIRKSEY...MURRAY...
NEW CONCORD...MARION...EDDYVILLE...CADIZ...CANTON...LINTON...
ROCKCASTLE...PRINCETON...FRYER...MORGANFIELD...DIXON...
MADISONVILLE...HENDERSON...SIKESTON...CHARLESTON...NEW MADRID
1221 PM CDT THU JUL 7 2016

AT 1220 PM...STRONG THUNDERSTORMS WERE MOVING EAST ACROSS
SOUTHERN ILLINOIS AND DEVELOPING ACROSS WEST KENTUCKY. THE LEADING
EDGE OF THE LINE EXTENDED FROM NEAR FAIRFIELD ILLINOIS...TO
MARION...TO CAIRO...MOVING EAST. THROUGH THE EARLY AFTENROON
HOURS...STRONG STORMS WILL BE CAPABLE OF 40 TO 50 MPH WINDS AND
SMALL HAIL...ALONG WITH TORRENTIAL RAINFALL IN A SHORT AMOUNT OF
TIME. CONTINUE TO MONITOR FOR ADDITIONAL STATEMENTS...AND POSSIBLY
WATCHES AND WARNINGS.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:47 PM CDTFlash Flood WatchPAHCaldwell, Calloway, Christian, Crittenden, Graves, Hopkins and 10 more8 hr
Jul 6, 8:08 PM CDTFlash Flood WarningPAHCrittenden, Hopkins, Muhlenberg, Webster7 hr
Jul 6, 9:20 PM CDTFlash Flood Warning EmergencyPAHHopkins4 hr
Jul 6, 9:40 PM CDTFlash Flood WarningPAHUnion3 hr
Jul 6, 10:30 PM CDTFlash Flood WarningPAHLivingston7 hr
Jul 6, 11:03 PM CDTSevere Thunderstorm WarningPAHCaldwell, Lyon27 min
Jul 6, 11:38 PM CDTFlash Flood WarningPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:16 AM CDTFlash Flood WarningPAHMcCracken, Marshall7 hr
Jul 7, 1:37 AM CDTRiver Flood WarningPAHChristian, Trigg12 hr
Jul 7, 1:40 AM CDTRiver Flood WarningPAHChristian, Trigg19 hr
Jul 7, 3:02 AM CDTAreal Flood WarningPAHCaldwell, Christian, Crittenden, Hopkins, Muhlenberg, Todd and 1 more9 hr
Jul 7, 3:07 AM CDTFlash Flood WarningPAHLyon, Trigg4 hr
Jul 7, 3:40 AM CDTRiver Flood WarningPAHMuhlenberg7 days
Jul 7, 3:51 AM CDTFlash Flood WarningPAHCalloway3 hr
Jul 7, 3:58 AM CDTSpecial Weather StatementPAHCalloway47 min
Jul 7, 7:55 AM CDTAreal Flood WarningPAHMcCracken, Marshall3 hr
Jul 7, 8:52 AM CDTFlash Flood WatchPAHBallard, Caldwell, Calloway, Christian, Crittenden, Graves and 11 more6 hr
Jul 7, 12:13 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle32 min
Jul 7, 12:44 PM CDTAreal Flood AdvisoryPAHCalloway, Graves, McCracken, Marshall3 hr
Jul 7, 12:49 PM CDTSevere Thunderstorm WarningPAHFulton, Hickman26 min
Jul 7, 1:17 PM CDTAreal Flood AdvisoryPAHCaldwell, Christian, Lyon, Todd, Trigg3 hr
Jul 7, 1:46 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson29 min
Jul 7, 1:49 PM CDTSevere Thunderstorm WarningPAHChristian, Todd26 min
Jul 7, 1:57 PM CDTFlash Flood WarningPAHChristian, Todd, Trigg5 hr
Jul 7, 2:02 PM CDTSevere Thunderstorm WarningPAHChristian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 1 more28 min
Jul 7, 2:11 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson34 min
Jul 7, 3:15 PM CDTAreal Flood AdvisoryPAHHopkins, Webster2 hr
Jul 6, 10:51 PM CDTFlash Flood WarningPAHJackson, Johnson3 hr
Jul 7, 5:14 AM CDTDense Fog AdvisoryPAHFranklin, Hamilton, Jackson, Jefferson, Perry, Saline and 2 more3 hr
Jul 7, 11:49 AM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski26 min
Jul 7, 12:30 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pulaski, Union30 min
Jul 7, 12:37 PM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson23 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.